U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

What can an overdose of albuterol do?

1 doctor answer2 doctors weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
Albuterol overdose: Albuterol overdose can cause high or low bp, chest pain, irregular heart beat, shakiness and tremors most serious overdose can cause cardiac arrest and/or death.

Similar questions

A 32-year-old member asked:

What is the treatment for albuterol overdose?

1 doctor answer1 doctor weighed in
Dr. Howard Lelvowitz
Internal Medicine 28 years experience
See below: Jittery or tachycardia high heart rate should go to hosp to be evaluated it is short acting stop the med if short of breath go to the emerg room.
A 39-year-old member asked:

What are the tests for albuterol overdose?

1 doctor answer2 doctors weighed in
Dr. Howard Lelvowitz
Internal Medicine 28 years experience
See below: Vital signs ekg chest x ray blood work to eval pulmonary function and acid base eval for prob with lung function IV fluids.

Related questions

A 41-year-old member asked:
Can purposely overdosing on an albuterol inhaler turn you into a drug addict?
1 doctor answer2 doctors weighed in
A 35-year-old member asked:
Does albuterol work?
2 doctor answers6 doctors weighed in
A 42-year-old member asked:
Is albuterol a corticosteriod?
1 doctor answer2 doctors weighed in
A 38-year-old female asked about a 23-year-old male:
I need a refill of my albuterol ?
1 doctor answer1 doctor weighed in
A 22-year-old female asked:
Does the albuterol work for cold?
2 doctor answers2 doctors weighed in
Last updated Oct 9, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.